Stereotyped paroxysmal psychiatric symptoms during oculogyric crisis or 'cognitive dystonia': A case report

Samir Kumar Praharaj, Sujit Sarkhel, Sayeed Akhtar

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

Oculogyric crisis (OGC) is an acute dystonia which can occur after initiation of antipsychotic treatment. Stereotypic paroxysmal psychiatric symptoms have been described along with OGC that resolve spontaneously when the later remits. We report a case of tardive OGC associated with zuclopenthixol in which there were associated paroxysmal auditory pseudohallucinations.

Original languageEnglish
Pages (from-to)49-50
Number of pages2
JournalCurrent Drug Safety
Volume6
Issue number1
DOIs
Publication statusPublished - 09-02-2011

Fingerprint

Clopenthixol
Dystonia
Antipsychotic Agents
Psychiatry

All Science Journal Classification (ASJC) codes

  • Pharmacology (medical)
  • Toxicology
  • Pharmacology

Cite this

@article{53a434f6152d43e8911e382f237f7aa2,
title = "Stereotyped paroxysmal psychiatric symptoms during oculogyric crisis or 'cognitive dystonia': A case report",
abstract = "Oculogyric crisis (OGC) is an acute dystonia which can occur after initiation of antipsychotic treatment. Stereotypic paroxysmal psychiatric symptoms have been described along with OGC that resolve spontaneously when the later remits. We report a case of tardive OGC associated with zuclopenthixol in which there were associated paroxysmal auditory pseudohallucinations.",
author = "Praharaj, {Samir Kumar} and Sujit Sarkhel and Sayeed Akhtar",
year = "2011",
month = "2",
day = "9",
doi = "10.2174/157488611794479982",
language = "English",
volume = "6",
pages = "49--50",
journal = "Current Drug Safety",
issn = "1574-8863",
publisher = "Bentham Science Publishers B.V.",
number = "1",

}

Stereotyped paroxysmal psychiatric symptoms during oculogyric crisis or 'cognitive dystonia' : A case report. / Praharaj, Samir Kumar; Sarkhel, Sujit; Akhtar, Sayeed.

In: Current Drug Safety, Vol. 6, No. 1, 09.02.2011, p. 49-50.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Stereotyped paroxysmal psychiatric symptoms during oculogyric crisis or 'cognitive dystonia'

T2 - A case report

AU - Praharaj, Samir Kumar

AU - Sarkhel, Sujit

AU - Akhtar, Sayeed

PY - 2011/2/9

Y1 - 2011/2/9

N2 - Oculogyric crisis (OGC) is an acute dystonia which can occur after initiation of antipsychotic treatment. Stereotypic paroxysmal psychiatric symptoms have been described along with OGC that resolve spontaneously when the later remits. We report a case of tardive OGC associated with zuclopenthixol in which there were associated paroxysmal auditory pseudohallucinations.

AB - Oculogyric crisis (OGC) is an acute dystonia which can occur after initiation of antipsychotic treatment. Stereotypic paroxysmal psychiatric symptoms have been described along with OGC that resolve spontaneously when the later remits. We report a case of tardive OGC associated with zuclopenthixol in which there were associated paroxysmal auditory pseudohallucinations.

UR - http://www.scopus.com/inward/record.url?scp=79551634323&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=79551634323&partnerID=8YFLogxK

U2 - 10.2174/157488611794479982

DO - 10.2174/157488611794479982

M3 - Article

C2 - 21047301

AN - SCOPUS:79551634323

VL - 6

SP - 49

EP - 50

JO - Current Drug Safety

JF - Current Drug Safety

SN - 1574-8863

IS - 1

ER -